Recent Issues

Volume 12
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
In  Forthcoming  Issues
Unstable normalized standing waves for the space periodic NLS

Nils Ackermann, Tobias Weth

Steady three-dimensional rotational flows: an approach via two stream functions and Nash-Moser iteration

Boris Buffoni, Erik Wahlén

Long time behavior of the master equation in mean-field game theory

Pierre Cardaliaguet, Alessio Porretta

Sparse Bounds for the Discrete Cubic Hilbert Transform

Amalia Culiuc, Robert Kesler, Michael T. Lacey

On the cost of observability in small times for the one-dimensional heat equation

Jérémi Dardé, Sylvain Ervedoza

Commutators of multi-parameter flag singular integrals and applications

Xuan Thinh Duong, Ji Li, Yumeng Ou, Jill Pipher, Brett D. Wick

Regularity estimates for elliptic nonlocal operators

Bartłomiej Dyda, Moritz Kassmann

Zeros of repeated derivatives of random polynomials

Renjie Feng, Dong Yao

On Luzin N-property and uncertainty principle for the Sobolev mappings

Adele Ferone, Mikhail V. Korobkov, Alba Roviello

Coupled Kähler-Ricci solitons on toric Fano manifolds

Jakob Hultgren

Cartan subalgebras of tensor products of free quantum group factors with arbitrary factors

Yusuke Isono

Generalized q-Gaussian von Neumann algebras with coefficients, I. Relative strong solidity

Marius Junge, Bogdan Udrea

On the dimension and smoothness of radial projections

Tuomas Orponen

Scale invariant Fourier restriction to a hyperbolic surface

Betsy Stovall

Rokhlin dimension: absorption of model actions

Gábor Szabó